Article Text

Download PDFPDF
CASE REPORT
Case of low dose clenbuterol toxicity
  1. Michael Waight1,
  2. William McGuinness2
  1. 1St George's Hospital, London, UK
  2. 2Department of A&E, St George's Hospital, London, UK
  1. Correspondence to Dr Michael Waight, michael.waight06{at}gmail.com

Summary

We present a case of acute clenbuterol toxicity following ingestion of 20 μg of clenbuterol, resulting in symptoms of sympathetic activation, sinus tachycardia and electrolyte derangement. The patient was managed conservatively with fluid resuscitation, electrolyte replacement and monitoring, and discharged following a 5-day stay in hospital.

View Full Text

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.